# SDR AALA201508269005

- Difficulty date: August 25, 2015
- Submitted: August 26, 2015
- Operation: Air carrier
- Aircraft: N510UW
- Make and model: Airbus A321-231
- Aircraft serial: 3858
- Aircraft time: 24,190 hours, 8,220 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031000
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LENS MISSING FROM 25A, 3A & 1A.  R & R EMER LIGHT ASSEMBLY AS REQUIRED IAW 33-51-19.  OPERATIONS CHECKED GOOD.
